Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need help with meds/side effects! Beliala

Posted by Chloe on December 9, 2001, at 16:00:39

In reply to Re: Need help with meds/side effects! Chloe, posted by Beliala on December 8, 2001, at 19:36:59

Beliala,
I don't know when the scalp pain started. But I think I was when I started Trileptal this spring for mood stabilization. When i switched it to another MS to alleviate the scalp pain and skin hypersensitivity, it seemed that they all caused the same problem to some degree. Including neurontin.

For some reason, neurontin does have pain reducing qualities for me, helps my joints, etc. BUT, it is also very drying to my hair and skin. So, I can't raise the dose to where I think it might help. I am only on 100 three times a day. And it is doing very little for mood stabilization, but keeps me calm enough so I can get through the day. I am toying with increasing this dose.

Do you mind me asking what causes your scalp pain? And what dose of Neurontin is useful for you? Does it also dry out your skin and hair?

I was told that Trazadone was good for neuropathic pain, so I have tried that again the last two nights. I am having a hell of a time sleeping, so I was very excited to use this drug. Well, all it has done is make me much less depressed (good, I guess) but also unbearable anxious and unable to sleep soundly or sit still. I am very med sensitive, so I wonder if traz with my Celexa is too much antidepressant for me. I can't wait till the Traz is out of my system!

Amytriptiline might be a possibility...But my pdoc is reluctant to add anything "new" right now. And I am not sure that it would help with the scalp pain, since it's med induced. My experience is that I can take the MS like Trileptal or Lithium for a month or two, then the dry hair turns to a burning scalp that is so intolerable.

This is such a puzzle. I thank you so much for your suggestion, and a tca may be the next step. Though a mood stabilizer is really what I need! One without this drying out effect!

Gee, sorry this is so long...
Chloe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:85770
URL: http://www.dr-bob.org/babble/20011202/msgs/86392.html